# SDR AALA200800005

- Difficulty date: January 1, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 20G MISSING LAMPS.  REPLACED LAMPS FOR EMERGENCY LIGHT AT SEAT 20G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
